BibTeX record journals/jam/WuZ11

download as .bib file

@article{DBLP:journals/jam/WuZ11,
  author       = {Jinming Wu and
                  Xiaolei Zhang},
  title        = {An Algorithm for Isolating the Real Solutions of Piecewise Algebraic
                  Curves},
  journal      = {J. Appl. Math.},
  volume       = {2011},
  pages        = {658282:1--658282:11},
  year         = {2011},
  url          = {https://doi.org/10.1155/2011/658282},
  doi          = {10.1155/2011/658282},
  timestamp    = {Wed, 08 Mar 2023 08:48:36 +0100},
  biburl       = {https://dblp.org/rec/journals/jam/WuZ11.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics